U.S. doctors online nowAsk doctors free
Australia
A 32-year-old female asked:

I've had mirena (levonorgestrel) in for 6 months. i was having light regular periods but now i have light spotting/bleeding all the time for the last month. what to do?

1 doctor answer1 doctor weighed in
Dr. Jeff Livingston
Obstetrics and Gynecology 23 years experience
Distinct change: I like to see my patients for an exam when they report a distinct change in their bleeding patterns. Absent or light periods is the normal. If this changes then I like to do a quick exam to make sure it is in the proper location. I also test for chlamydia and other infections if the patient has a new partner.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Dec 26, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.